Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 9, 2016Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 9, 2016, 12:35 PM EDT for Berks County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 12:35 PM EDT (16:35 UTC)
Expired
Jul 9, 2016, 1:00 PM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 158 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

923 
WWUS81 KPHI 091635
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EDT SAT JUL 9 2016
 
PAZ060-091700-
BERKS-
1235 PM EDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

AT 1234 PM EDT...A STRONG THUNDERSTORM WAS NEAR STRAUSSTOWN...OR NEAR
MYERSTOWN...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 35 MPH AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...HAMBURG...SINKING SPRING...WOMELSDORF...
WERNERSVILLE...NEWMANSTOWN...LEESPORT...ADAMSTOWN...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...SPRING RIDGE...
FAIRVIEW HGTS...SHILLINGTON...WEST READING...MOHNTON...CENTERPORT...
WEST LAWN AND WEST WYOMISSING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4052 7629 4052 7625 4055 7615 4056 7589
      4021 7598 4022 7601 4031 7614 4036 7621
      4037 7623 4043 7633
TIME...MOT...LOC 1634Z 285DEG 15KT 4044 7622 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 9, 12:20 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 9, 12:20 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1220 PM EDT SAT JUL 9 2016

.SYNOPSIS...
A cold front will move through our area tonight as weak low pressure
moves across New England Sunday. High pressure then builds into our
area Monday into Tuesday before shifting offshore into Wednesday. A
warm front lifts across our region Wednesday, then a cool front is
forecast to arrive late Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The 12Z surface analysis indicated a backdoor front extending from
eastern PA (along the western border of our CWA) southward into
Chesapeake Bay. Low clouds, patchy fog, and drizzle are locked in
to the east of this boundary in the maritime airmass. As a short-
wave approaches from the west, expect this front to lift slowly
northeast through the day, making it up to a line extending from
the I-195 corridor and points west.

To the south of the front, expect partly to mostly sunny skies
to develop. North of the front, while clouds may break from time
to time, expect mostly cloudy skies overall. The amount of
insolation will be key to the severity of afternoon convection. A
moist tongue of rich low level theta-e air will extend north along
the front, which will serve as the primary triggering mechanism
for afternoon convection. The warm sector airmass will be
characterized by ML CAPE values around 1.5 kJ and Bulk Shear of 30
to 40 knots. While mid-level lapse rates are modest, low level
lapse rates will be steep, lending to higher DCAPE values. The
primary threat will be damaging winds. Although Precipitable Water
values are lower compared to yesterday, closer to 1.5 inches,
heavy rainfall is possible again as storms are likely to train
near the backdoor front. The greatest threat of localized flash
flooding will be near and just north of the I-95 corridor. In
addition, a tornado cannot be ruled out closer to the frontal
boundary, given low LCLs and locally backed flow supporting
greater 0-1 KM shear.

The primary change to to the forecast was to increase PoPs north-
west of I-95 this morning, where light showers were occuring in
advance of a weak shortwave.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
The main cold front will push through during the night. This will
result in clearing conditions from west to east. The humidity will
decrease somewhat with lows in the mid to upper 60s and a shift in
the wind direction to westerly. High pressure will start to build
toward the region by Sunday. The proximity of the upper low across
New England may still lead to a few showers across northern NJ and
the Poconos after any early thunderstorms end.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Summary...Not as hot along with lower humidity Sunday and Monday,
then the heat and humidity builds for the second half of the week.

The synoptic setup is comprised of an upper-level trough that moves
across the Northeast Sunday, then as energy moves into the far
northern Plains Monday a downstream ridge builds some and starts to
shift eastward. This ridge is forecast to move over the Mid Atlantic
and Northeast regions Tuesday and Wednesday before shifting offshore
Thursday. A trough is forecast to translate across the Great Lakes
region Thursday and this should send a cool front our way late
Friday. We used a model/continuity blend for Sunday through
Monday night, then blended in the 00z WPC Guidance thereafter.
Some adjustments were then made following additional collaboration
with our neighboring offices.

For Sunday and Monday...A trough is forecast to shift across the
Northeast Sunday. The combination of cyclonic flow, enough
instability/forcing and lingering low-level moisture may allow for a
shower or low-topped thunderstorm Sunday across the far northern
zones. We included a slight chance pop as a result. Otherwise,
cooler temperatures and lowering dew points will combine with a
breeze from the west and northwest. High pressure begins to build in
from the west Monday as the aforementioned trough shifts offshore
with the cyclonic flow weakening in its wake. The dew points are
expected to remain on the lower side Monday as well, and with less
wind a sea breeze should develop.

For Tuesday through Thursday...As a ridge aloft slides eastward,
surface high pressure Tuesday is forecast to be shifting offshore.
This will begin the return flow and some uptick in warm air
advection. This thermal advection downstream from a trough moving
across southern Canada and the far northern Plains will allow
temperatures to start climbing back into the 90s for much of the
area especially Wednesday and Thursday. In addition, the passage of
a warm front Wednesday will usher in an increase in the surface dew
points. This will push heat indices once again to near 100 degrees
especially for the urban corridor from Wilmington to Philadelphia to
Trenton and adjacent counties. The amount of heating and moisture
advection will determine how high the heat indices get and therefore
it is possible parts of the area will need heat related headlines.
Given this is several days out, we will just include a mention in
the hazardous weather outlook. There could be a bit of convection
with the warm front however much of the forcing looks to reside well
to our west. As the heat and moisture builds Wednesday and especially
Thursday, a lee side trough may be present and this could serve
focus for some afternoon/evening convection. We maintained some low
pops especially during the peak heating hours to account for this
potential.

For Friday...As an upper-level trough traverses southern Canada and
the Great Lakes region, surface low pressure is forecast to track
well to our north. This will pull a cold front into our area late
Friday. A lee side trough may propagate across our area well out
ahead of the front, and with a hot and humid airmass in place some
mostly diurnally driven convection cannot be ruled out. The overall
front at this distance looks to be on the weak side, however given
the potentially unstable environment ahead of it there could be some
stronger convection. Plenty of heat and humidity with heat indices
peaking around 100 degrees potentially for much of the area in the
afternoon.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Not much change from early this morning, as maritime stratus is
holding across the area around noon today, with widespread IFR
ceilings. Beginning to see some improvement at ILG, and this will
gradually spread northeast through the afternoon. However, IFR
conditions may persist longer at some locations, particularly ACY
and ABE, further northeast of the backdoor front.

In terms of winds...veering more southeast for the afternoon and
evening under 15 KT. Winds will then shift to more of a westerly
direction tonight.

Outlook...
Sunday...VFR. West-northwest winds 10-15 knots with gusts to 20
knots, diminishing to around 5 knots at night.

Monday and Tuesday...Mainly VFR. Northwest winds to start Monday up
to 10 knots, then becoming light toward evening before turning
southerly 5-10 knots on Tuesday.

Wednesday...A few showers or thunderstorms are possible during the
afternoon and evening as a warm front moves through, otherwise VFR.

&&

.MARINE...
Seas will be around three to four feet on the ocean and one to
two feet in Delaware Bay through tonight, with southeasterly wind
gusts up to 20 knots. Winds will shift to westerly by Sunday
morning.

Outlook...
Sunday through Wednesday...The winds and seas are anticipated to be
below Small Craft Advisory criteria. Some gusty mostly nearshore
west to northwest winds to 20 knots are anticipated Sunday. A warm
front lifts across the area Wednesday and this will favor a more
southerly flow becoming established.

RIP CURRENTS:
Moderate risk for the development of dangerous rip currents today
at the NJ Shore in Coastal Monmouth and Ocean counties. The
pressure gradient behind a backdoor front will be strongest up
here, resulting in a 10-15 KT easterly wind and higher E-SE
swells of 3-4 FT. Farther south along the coast, we are expecting
a low risk for today.

The risk for the development of dangerous rip currents on Sunday
is in the higher end of the low risk category. Although the wind
will be offshore, a residual 2-3FT Swell / 8 Second Period will
warrant at least the upper end of moderate in terms of risk.
In addition, guidance has been too conservative with both swell
and period recently.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Franck/Gaines
Short Term...Gaines
Long Term...Gorse
Aviation...Franck/Gaines/Gorse
Marine...Franck/Gaines/Gorse
Hazardous weather outlook, Jul 9, 4:17 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EDT SAT JUL 9 2016

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-100830-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
417 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY
RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

WEDNESDAY THROUGH FRIDAY...HEAT INDICES EACH AFTERNOON ARE
FORECAST TO BE AROUND 100 DEGREES, HOWEVER THIS WILL DEPEND ON
HOW MUCH LOW-LEVEL MOISTURE IS IN PLACE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ007-009-016-021-PAZ054-055-
060>062-101-103-105-100830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-WARREN-
HUNTERDON-SALEM-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
417 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY
RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-008-010-012-013-020-022-023-027-100830-
SUSSEX-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
417 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY
RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS. THE STRONG WIND THREAT WILL DEPEND ON HOW MUCH
CLEARING CAN TAKE PLACE DURING THE DAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-026-100830-
EASTERN MONMOUTH-COASTAL OCEAN-
417 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS.

SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY
RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS. THE STRONG WIND THREAT WILL DEPEND ON HOW MUCH
CLEARING CAN TAKE PLACE DURING THE DAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-025-100830-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
417 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING CAN PRODUCE LOCALLY STRONG WINDS AND VERY HEAVY
RAIN. LOCALIZED FLOODING IS POSSIBLE, ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS. THE STRONG WIND THREAT WILL DEPEND ON HOW MUCH
CLEARING CAN TAKE PLACE DURING THE DAY, ESPECIALLY FOR THE NEW
JERSEY COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-100830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
417 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SOME SHOWERS AND ESPECIALLY THUNDERSTORMS THIS AFTERNOON AND
EVENING COULD PRODUCE LOCALLY STRONG WIND GUSTS ESPECIALLY
NEARSHORE AND FOR DELAWARE BAY. THIS WILL DEPEND ON HOW MUCH
CLEARING TAKES PLACE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 9, 12:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EDT SAT JUL 9 2016

PAZ060-091700-
BERKS-
1235 PM EDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

AT 1234 PM EDT...A STRONG THUNDERSTORM WAS NEAR STRAUSSTOWN...OR NEAR
MYERSTOWN...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 35 MPH AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...HAMBURG...SINKING SPRING...WOMELSDORF...
WERNERSVILLE...NEWMANSTOWN...LEESPORT...ADAMSTOWN...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...SPRING RIDGE...
FAIRVIEW HGTS...SHILLINGTON...WEST READING...MOHNTON...CENTERPORT...
WEST LAWN AND WEST WYOMISSING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4052 7629 4052 7625 4055 7615 4056 7589
      4021 7598 4022 7601 4031 7614 4036 7621
      4037 7623 4043 7633
TIME...MOT...LOC 1634Z 285DEG 15KT 4044 7622

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:12 PM EDTFlash Flood WarningPHIAtlantic, Burlington4 hr
Jul 9, 3:55 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem50 min
Jul 9, 4:08 PM EDTSpecial Marine WarningPHI67 min
Jul 9, 4:15 PM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr
Jul 9, 4:47 PM EDTSpecial Weather StatementPHISalem43 min
Jul 9, 6:11 PM EDTSpecial Weather StatementPHISalem34 min
Jul 9, 6:31 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Salem44 min
Jul 9, 6:33 PM EDTSpecial Marine WarningPHI57 min
Jul 9, 6:43 PM EDTAreal Flood AdvisoryPHICumberland, Salem4 hr
Jul 9, 7:07 PM EDTSpecial Marine WarningPHI53 min
Jul 9, 7:07 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland33 min
Jul 9, 7:33 PM EDTSpecial Weather StatementPHIWarren57 min
Jul 9, 12:59 PM EDTSpecial Weather StatementPHIBerks31 min
Jul 9, 1:27 PM EDTSpecial Weather StatementPHIBerks48 min
Jul 9, 2:40 PM EDTSpecial Weather StatementPHIChester50 min
Jul 9, 3:17 PM EDTSevere Thunderstorm WarningPHIChester, Delaware43 min
Jul 9, 4:48 PM EDTSpecial Weather StatementPHICaroline, Talbot57 min
Jul 9, 5:00 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot30 min
Jul 9, 2:38 PM EDTSpecial Weather StatementPHISussex22 min
Jul 9, 3:13 PM EDTSpecial Weather StatementPHISussex62 min
Jul 9, 4:11 PM EDTSpecial Weather StatementPHINew Castle34 min
Jul 9, 5:31 PM EDTSpecial Weather StatementPHINew Castle29 min

Nearby

Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.